U.S. doctors online nowAsk doctors free
A 41-year-old male asked:

I have my back and neck problems. i have ptsd and depression, i'm taking sertraline and cannot ejaculate, i able to to able get erect and stay erec?

2 doctor answers6 doctors weighed in
Dr. Douglas Bey
Psychiatry 57 years experience
Talk to dic: Most abtideressants can cause delayed ejaculation but some less than others--some help with pain sometimes holding the med for a day or so alleviates the sexual side effects--these are things you can discuss with your doc.
Dr. Heidi Fowler
Psychiatry 25 years experience
SSRI's: I agree with dr. Bey, there can be a number of types of sexual changes on selective serotonin reuptake inhibitors. You might wish to discuss options like Lexapro (escitalopram) or Celexa with your prescribing physician. They may or may not present with sexual side effects. Take care.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.